# SDR IXXA060208S

- Difficulty date: June 8, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND EXTERNAL FUSELAGE SKIN SCRATCHED AT STATION 557.5 BETWEEN LONGERONS 29 RIGHT HAND AND 30 RIGHT HAND. REPAIRED PER COTNEY DRAWING W08-R12 DATED 7-22-04
